MAUDE Adverse Event Report: CAREFUSION 303, INC. BD PYXIS¿ ANESTHESIA STATION ES; AUTOMATED DISPENSING CABINET

CAREFUSION 303, INC. BD PYXIS¿ ANESTHESIA STATION ES; AUTOMATED DISPENSING CABINET
Model Number 500400001500
Medical Device Problem Code Application Network Problem (2879)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 06-feb-2017 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of this incident, it was determined that the patient records and associated orders failed to transfer.A technical support specialist (tss) accessed the station and executed the site down query, confirming that messages were current.There were no critical errors identified in health sight viewer (hsv).Upon reviewing a sample patient, it was found that the individual was admitted but the transfer message had failed to process.The customer was informed that all messages were current, and a re-send of the transfer message was requested.The sample patient was subsequently transferred to the unit under pre-admit status, resolving the issue.The system functioned as intended after the technical support specialist troubleshot the device.
 
Event or Problem Description
It was reported that when using the bd pyxis¿ anesthesia station es had patient and orders not crossed over.The customer stated that this malfunction occurred while dispensing the medication and they had to access the medications from pharmacy that caused a delay in patient care.There were no adverse events or injuries reported based on this event.

Brand Name
BD PYXIS¿ ANESTHESIA STATION ES
Common Device Name
AUTOMATED DISPENSING CABINET
Manufacturer (Section D)
CAREFUSION 303, INC.
10020 pacific mesa blvd.
san diego CA 92130
Manufacturer (Section G)
CAREFUSION SD
10020 pacific mesa blvd
san diego CA 92121 4386
Manufacturer Contact
brett wilko
10020 pacific mesa blvd.
san diego, CA 92130
MDR Report Key23541376
Report Number2016493-2025-134733
Device Sequence Number9609884
Product Code BRY
UDI-Device Identifier10885403477836
UDI-Public(01)10885403477836
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500400001500
Device Catalogue Number327
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown